Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Testing for panel unit roots in the presence of spatial dependency
Jönköping University, Jönköping International Business School, JIBS, Economics, Finance and Statistics.ORCID iD: 0000-0003-3144-2218
Jönköping University, Jönköping International Business School, JIBS, Economics, Finance and Statistics.
Jönköping University, Jönköping International Business School, JIBS, Economics, Finance and Statistics.
2013 (English)In: Applied Economics, ISSN 0003-6846, E-ISSN 1466-4283, Vol. 45, no 29, 4152-4159 p.Article in journal (Refereed) Published
Abstract [en]

In this article, the size and power properties of the Common-factor Im, Pesaran and Shin (CIPS), Wald (W), Likelihood Ratio (LR) and Lagrange Multiplier (LM) tests are investigated when the error term follows a spatial error model. In this study, the results from the Monte Carlo simulations, first, show that the CIPS test over-estimates the nominal size. Second, the simulation results show that the empirical size of the W test approaches the nominal size quickly, while the LR and LM tests underestimate the null hypothesis in both small and moderate sample sizes. Finally, the results also show that even though the LM and LR tests under-reject the true-null hypothesis they have higher power than the W test.

Place, publisher, year, edition, pages
2013. Vol. 45, no 29, 4152-4159 p.
Keyword [en]
panel data, unit root tests, spatial dependency, Monte Carlo simulations
National Category
Economics Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:hj:diva-22305DOI: 10.1080/00036846.2013.767980OAI: oai:DiVA.org:hj-22305DiVA: diva2:652739
Available from: 2013-10-01 Created: 2013-10-01 Last updated: 2017-06-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Sjölander, PärMånsson, KristoferShukur, Ghazi
By organisation
JIBS, Economics, Finance and Statistics
In the same journal
Applied Economics
EconomicsProbability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 220 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf